I started on 5mg Trintellix and actually had a few days with almost no anxiety for the first time in a very long time. Of course still bad days too. After 2 weeks I went up to 10mg but now my anxiety is back worse than before.. not sure if I should just go back down to 5mg or try to stay on 10. Obviously this is question for a doctor but it's a Friday so...
When we increase the dosage we experience some side effects like insomnia and anxiety plus dizziness... It's temporary because the new dose is entering your system. Wait some weeks it is likely to disappear and you might feel the good effects hopefully
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.